# SDR SWAA2022030730499

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N290CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS DELAMINATED CORNER; FWD RH. / REPAIRED IAW SRM 51-70-05 REPAIR 6. RESTORED FINISH IAW AMM 51-21-99. SEE INDIVIDUAL SIGN OFFS FOR ALL WORK ACCOMPLISHED.
